# SDR ABXA20250127024

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,727 hours, 25,006 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221047003
- Part serial: 9938
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

"DURING TAXI CREW REPORTED LEFT COMM INOP , A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C , MTX TROUBLESHOT AND REMOVED & REPLACED LH VHF COMM XCVR IAW B767 AMM 23-12-01. OPS CHECK GOOD. TOWER READS LH VHF COMM 5X5.AND RETURNED A/C TO SERVICE .
